# SDR I5EA2023101400001

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N545CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25771
- Aircraft time: 47,290 hours, 59,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE STA 727+6 STR 10R.   REPAIRED FUSELAGE SKIN AT STA 727+6 STR 10R IAW BOEING MESSAGE SFW-SFW 23-0162-07B.
